# SDR ASOA96004

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CRW/ATL - INBOUND, LOST CABIN PRESSURIZATION AT 20,000 FEET.  CREW TRIED MANUAL PRESSURIZATION, IT DID NOT WORK.  PERFORMED AN EMERGENCY DESCENT.  PASSENGER OXYGEN MASKS DID NOT DEPLOY, HOWEVER, GOT CABIN ALTITUDE LIGHT AND AURAL WARNING. LANDED SAFELY AND WITHOUT INCIDENT IN ATL.  REMOVED AND REPLACED CARGO DOOR SEAL.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  INSPECTED PASSENGER OXYGEN MASKS, ALL MASKS DEPLOYED ON TEST.  AIRCRAFT RETURNED TO SERVICE.  (X)
